RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2013, Volume 47, Issue 1, Pages 33–46 (Mi faa3093)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Fourier Transform of the Characteristic Functions of Domains with $C^1$ Boundary

V. V. Lebedev

Moscow State Institute of Electronics and Mathematics — Higher School of Economics

Abstract: We consider domains $D\subseteq\mathbb R^n$ with $C^1$ boundary and study the following question: For what domains $D$ does the Fourier transform $\widehat{1_D}$ of the characteristic function $1_D$ belong to $L^p(\mathbb R^n)$?

Keywords: harmonic analysis, domain with smooth boundary, Fourier transform of a characteristic function

DOI: https://doi.org/10.4213/faa3093

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2013, 47:1, 27–37

Bibliographic databases:

UDC: 517.51
Received: 20.05.2011

Citation: V. V. Lebedev, “On the Fourier Transform of the Characteristic Functions of Domains with $C^1$ Boundary”, Funktsional. Anal. i Prilozhen., 47:1 (2013), 33–46; Funct. Anal. Appl., 47:1 (2013), 27–37

Citation in format AMSBIB
\Bibitem{Leb13}
\by V.~V.~Lebedev
\paper On the Fourier Transform of the Characteristic Functions of Domains with $C^1$ Boundary
\jour Funktsional. Anal. i Prilozhen.
\yr 2013
\vol 47
\issue 1
\pages 33--46
\mathnet{http://mi.mathnet.ru/faa3093}
\crossref{https://doi.org/10.4213/faa3093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087830}
\zmath{https://zbmath.org/?q=an:06213807}
\elib{http://elibrary.ru/item.asp?id=20730678}
\transl
\jour Funct. Anal. Appl.
\yr 2013
\vol 47
\issue 1
\pages 27--37
\crossref{https://doi.org/10.1007/s10688-013-0004-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000316206200004}
\elib{http://elibrary.ru/item.asp?id=20435129}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874898506}


Linking options:
  • http://mi.mathnet.ru/eng/faa3093
  • https://doi.org/10.4213/faa3093
  • http://mi.mathnet.ru/eng/faa/v47/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Avram, N. Leonenko, L. Sakhno, “Limit theorems for additive functionals of stationary fields, under integrability assumptions on the higher order spectral densities”, Stochastic Process. Appl., 125:4 (2015), 1629–1652  crossref  mathscinet  zmath  isi  scopus
    2. I. A. Ikromov, “Integrability of the Fourier Transforms of Measures Concentrated on Hypersurfaces”, Funct. Anal. Appl., 49:3 (2015), 218–221  mathnet  crossref  crossref  isi  elib
    3. H. Ko, S. Lee, “Fourier transform and regularity of characteristic functions”, Proc. Amer. Math. Soc., 145:3 (2017), 1097–1107  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:436
    Full text:154
    References:47
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020